[닫기]
잠시만 기다려 주세요. 로딩중입니다.

로수바스타틴으로 인한 여성형 유방증 1예

A Case Report of Gynecomastia Due to Rosuvastatin

가정의학 2019년 9권 5호 p.471 ~ 474
정준훈 (  ) - 양산부산대학교병원 내과

김윤성 ( Kim Yun-Seong ) - 양산부산대학교병원 호흡기내과
이상권 ( Lee Sang-Kwon ) - 양산부산대학교병원 흉부외과

Abstract


Gynecomastia is a common benign disease characterized by the progressive enlargement of the glandular tissue of the male breast due to an imbalance between the levels of estrogen and androgen in the blood. The etiology may vary and may be physiological, pharmacological, pathological, or even idiopathic. Among men, drug-induced gynecomastia may account for 10% to 20% of cases. The literature contains six case reports of rosuvastatin-induced gynecomastia. Withdrawal of statin or switching to a less potent statin can lead to symptom improvement and avoidance of unnecessary tests and patient anxiety. A 62-year-old male patient developed unilateral gynecomastia after 13 months of rosuvastatin therapy. After switching to a different statin (pravastatin), his symptoms improved within 2 months. Thus, clinicians should be aware of the possibility of occurrence of gynecomastia when statins are prescribed.

키워드

Gynecomastia; Drug-Related Side Effects and Adverse Reactions; Rosuvastatin Calcium
원문 및 링크아웃 정보
 
등재저널 정보